# SDR AUS20020075

- Difficulty date: January 15, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 733M2537011
- Condition: Faulty
- Location: Liferaft
- Component: Liferaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIFERAFT FAULTY. LH BOTTLE PRESSURE READING ZERO.
